# SDR TSAA0549024

- Difficulty date: June 3, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLT 441, LAS-OAK:  APU FAILED IN FLIGHT WITH FAULT LIGHT AND SHUT DOWN AUTOMATICALLY.  TROUBLESHOT PER FIM 49-31-00-810-808, BITE CHECK SHOWS NO CURRENT FAULTS.  FAULT WAS INTERMITTENT.  OPS CHECK GOOD.  COULD NOT DUPLICATE ON GROUND.  FLIGHT VERIFICATION REQUIRED.  FLIGHT VERIFICATION OKAY (6/3/05).  AIRCRAFT RETURNED TO SERVICE.
